# SDR AALA202509106666

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1291
- Condition: No Test
- Location: Zone 800
- Part time: 103,386 hours, 43,694 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS DAMPING TEST FUNCTION DOOR DAMPER PASSENGER CREW DOOR 832AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
